By Topic

On balanced binary sequences with two-level autocorrelation functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Qing Xiang ; Dept. of Math. Sci., Delaware Univ., Newark, DE, USA

Recently, Maschietti (Des., Codes Cryptogr., vol.14, p.89, 1998) constructed several families of (2m-1,2m-1-1,2m-2-1) cyclic difference sets from monomial hyperovals. In this correspondence, we consider the binary sequences associated to the difference sets constructed by Maschietti. We give algebraic proof of the fact that these sequences have two-level autocorrelation functions, also we discuss the linear spans of these sequences

Published in:

Information Theory, IEEE Transactions on  (Volume:44 ,  Issue: 7 )